Title: Rational Szegő quadratures associated with Chebyshev weight functions
Authors: Bultheel, Adhemar ×
Cruz Barroso, Ruyman
Deckers, Karl
González-Vera, Pablo #
Issue Date: Apr-2009
Publisher: American Mathematical Society
Series Title: Mathematics of Computation vol:78 issue:266 pages:1031-1059
Abstract: In this paper we characterize rational Szegö quadrature formulas associated with Chebyshev weight functions, by giving explicit expressions for the corresponding para-orthogonal rational functions and weights in the quadratures. As an application, we give characterizations for Szegö quadrature formulas associated with rational modifications of Chebyshev weight functions. Some numerical experiments are finally presented.
ISSN: 0025-5718
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
paper.pdfpreprint Accepted 317KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science